# SDR COMA9760143

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6229302003
- Condition: Failed
- Location: E/E Compt
- Part time: 6,819 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  REPLACED THE RTA-844.
